# SDR FDEA201007072462

- Difficulty date: July 7, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N447FE
- Make and model: Airbus A310-222
- Aircraft serial: 251
- Aircraft time: 41,816 hours, 29,533 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 300
- Component: Elevator
- Component part number: A55276001000A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR T/E LOWER SKIN SURFACE WITH DEBONDING FROM 2500MM OF ER 40. RT ELEVATOR LOWER SKIN WAS REPAIRED IAW SRM 55-21-11 FIG 210.
